# SDR HALA0700409

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 9,429 hours, 23,286 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR EXTENTION FOR LANDING PROCEDURE UNSAFE INDICATIONS ON BOTH THE GEAR DOWN LIGHTS AND CONFIG PAGE GEAR RECYCLED AND APPEARED NORMAL.  NO FAULTS NOTED.  PERFORM FIM 32-60 TASK 803 CHECK OK.  OK FOR SERVICE PER FIM.
